# SDR CALA2014043090922

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 97,662 hours, 11,651 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 INCH SKIN CRACK, DOOR 5L UPPER AFT CORNER.  TRIMMED OUT DAMAGE & INSTALLED DOUBLER-TRIPLER-QUAD REPAIR IAW ECRA 5330-04828, N R 169517.
